RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gafiyatov, Ramil' Nakipovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:69
Abstract pages:285
Full texts:42
References:45
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person96807
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. D. A. Gubaidullin, A. A. Nikiforov, R. N. Gafiyatov, “Acoustic waves in multifractional bubbly liquids”, TVT, 53:2 (2015),  250–255  mathnet  elib; High Temperature, 53:2 (2015), 240–245  isi  elib  scopus
2012
2. D. A. Gubaidullin, A. A. Nikiforov, R. N. Gafiyatov, “Acoustic waves in two-fraction bubble liquid with phase transformations”, TVT, 50:2 (2012),  269–273  mathnet  elib; High Temperature, 50:2 (2012), 250–254  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019